# SDR COMA0660239

- Difficulty date: March 11, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 28,165 hours, 26,486 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0582
- Condition: Faulty
- Location: Nlg
- Part time: 16,459 hours, 15,078 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5514 - DURING CLIMBOUT OF SAV AND DURING GEAR RETRACTION RECEIVED A -NOSE DOOR OPEN- WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE NOSE LANDING GEAR DOOR SELECTOR VALVE.
